# SDR DHLA2008745671

- Difficulty date: September 13, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E COMPARTMENT CHORD AND FRAME AT INTERSECTION WITH NLG WHEEL WELL LT SIDE ON STA 294.5 BETWEEN S-26L AND S-27L ANGLES WITH LIGHT CORROSION.  REPAIRED FUSELAGE FRAME ANGLE SECTION AT BS 294 BETWEEN S-26L AND S-27L DUE TO CORROSION IAW B727 SRM 51-40-1 FIG 1.  REPLACED FUSELAGE LEFT SIDE CHORD SECTION FROM BS 282 TO BS 360 WL 150 S-27L IAW BOEING DWG 65-18415 REV U DTD 12/15/77 AND 65-18420 REV M DTD 10/22/81.
